# SDR UALA2012081304405

- Difficulty date: August 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 55,993 hours, 6,515 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Disconnected
- Location: Seat 34k
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 34K INOPERATIVE.  RESECURED EMERGENCY LIGHT, OP CHECKED NORMAL.
